# SDR UPS07M50127

- Difficulty date: July 6, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Not Seated
- Location: Rt Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FOUND RIGHT DOOR EVACUATION SLIDE REMOTE PRESS-TO-TEST SWITCH FAILED.  DEFERRED M353996.  *S/D*  RE-SEATED THE PRESSURE INDICATOR ASSY PER AMM 25-61-04-4.  C/W OPS TEST PER AMM 25-61-04-5.  RESULT NORMAL.  THIS CLOSES WAN 1257616 AND DI M 353996.  PLACARD REMOVED.
